# SDR DALA14030856904

- Difficulty date: May 13, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,124 hours, 38,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sealant
- Condition: Loose
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALANT BLOWN OUT AND POWDER FALLING OUT FROM BETWEEN SKINS 13L AND 14L. REMOVED LOOSE SEALANT AND CLEANED AREA IAW ERA 525753-14
